# SDR IPXA09155164

- Difficulty date: March 21, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 5,656 hours, 3,596 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5 YR BULK CARGO FLOOR PANEL 161GF HAS 3 PUNCTURES ON UPPER SURFACE OF SKIN.  FABBED FLOOR PANEL IAW EO A300-5320-16407-C, APPX D.
